Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Transfer factors for Lie Algebras
HTML articles powered by AMS MathViewer

by Robert E. Kottwitz
Represent. Theory 3 (1999), 127-138
Published electronically: July 7, 1999


Let $G$ be a quasi-split connected reductive group over a local field of characteristic $0$, and fix a regular nilpotent element in the Lie algebra $\mathfrak g$ of $G$. A theorem of Kostant then provides a canonical conjugacy class within each stable conjugacy class of regular semisimple elements in $\mathfrak g$. Normalized transfer factors take the value $1$ on these canonical conjugacy classes.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 22E50, 11S37
  • Retrieve articles in all journals with MSC (1991): 22E50, 11S37
Bibliographic Information
  • Robert E. Kottwitz
  • Affiliation: Department of Mathematics, University of Chicago, 5734 University Avenue, Chicago, Illinois 60637
  • Email:
  • Received by editor(s): April 29, 1999
  • Published electronically: July 7, 1999
  • © Copyright 1999 American Mathematical Society
  • Journal: Represent. Theory 3 (1999), 127-138
  • MSC (1991): Primary 22E50; Secondary 11S37
  • DOI:
  • MathSciNet review: 1703328